View Single Post
Old 07-27-2012, 01:24 PM   #2
rosebloom rosebloom is offline
Senior Veteran
(female)
 
Join Date: Jan 2010
Location: Cincinnati Ohio
Posts: 585
rosebloom HB Userrosebloom HB Userrosebloom HB Userrosebloom HB Userrosebloom HB Userrosebloom HB Userrosebloom HB Userrosebloom HB User
Re: Beat the Nexium side-affect or rebound

What you describe is typical. People usually experience acid rebound after they stop a PPI, particularly if they stop suddenly. I stopped taking a PPI two years or more ago, but still take Zantac twice a day because I have chronic GERD. For most people, this is a chronic condition with relapses here and there, and better and worse days. I think the only long term solution I know is surgery, and that is not always totally effective.

Congratulations on you experiencing fewer symptoms. Take good care of yourself, watch your diet, and don't be alarmed if you still experience some symptoms. It is more the norm than not.

The five weeks to endoscopy will fly.

Rose